A High Indices Theorem without a Nontrivial Solution
Artikel i vetenskaplig tidskrift, 2010

In this paper we will extend the high indices Theorem by Hardy-Littlewood, which says that an Abel summable series, where the exponents fulfil a Hadamard gap criterion, is convergent and it converges to its Abel sum. The focus here is concerning a class of summability methods and their critical rate of convergence, i.e. for a given summability method what is its rate of convergence implying that the series must be identically constant.


Bo Johansson

Göteborgs universitet

Chalmers, Matematiska vetenskaper

Mathematica Scandinavica

0025-5521 (ISSN) 1903-1807 (eISSN)

Vol. 106 1 23-38



Matematisk analys

Mer information